# SDR N6WA2016051701

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 28,847 hours, 20,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 CEILING EMER FLOOD LIGHT INOPERATIVE.  DEFERRED ROW 9 EMER FLOOD LIGHT IAW MEL 33-51-01B CAT C.
